# SDR AALA2000680

- Difficulty date: April 10, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MAIN EMERGENCY ESCAPE PATH MARKING LIGHT HARNESS DIM.  INSTALLED NEW EPM FLAT CONDUCTOR A3-06-0720-101 BETWEEN STATION 1030-1090.  OP CHECKED LIGHT, CHECKED OK MM 33-50.  (M)
